# SDR QXEA0101908

- Difficulty date: November 12, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4049
- Aircraft time: 601 hours, 695 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE FINGERNAIL MOUNTING BRACKET STIFFENER AND MOUNTING POINT ARE CRACKED.  REPAIRED IAW EA 6-54-32 AND 6-54-34.
